×

zbMATH — the first resource for mathematics

A note on maximal inequality for stochastic convolutions. (English) Zbl 1001.60065
Summary: Using unitary dilations we give a very simple proof of the maximal inequality for a stochastic convolution \( \int ^t_0 S(t-s)\psi (s)d W(s) \) driven by a Wiener process \(W\) in a Hilbert space in the case when the semigroup \(S(t)\) is of contraction type.

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Z. Brzeźniak: On stochastic convolution in Banach spaces and applications. Stochastics Stochastics Rep. 61 (1997), 245-295. · Zbl 0891.60056
[2] Z. Brzeźniak and S. Peszat: Maximal inequalities and exponential estimates for stochastic convolutions in Banach spaces. Stochastic Processes, Physics and Geometry: New Interplays, I (Leipzig, 1999), Amer. Math. Soc., Providence, 2000, pp. 55-64. · Zbl 0978.60071
[3] G. Da Prato, M. Iannelli and L. Tubaro: Semi-linear stochastic differential equations in Hilbert spaces. Boll. Un. Mat. Ital. A (5) 16 (1979), 168-177. · Zbl 0405.60068
[4] G. Da Prato, S. Kwapień and J. Zabczyk: Regularity of solutions of linear stochastic equations in Hilbert spaces. Stochastics 23 (1987), 1-23. · Zbl 0634.60053
[5] G. Da Prato and J. Zabczyk: A note on stochastic convolution. Stochastic Anal. Appl. 10 (1992), 143-153. · Zbl 0758.60049
[6] G. Da Prato and J. Zabczyk: Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge, 1992. · Zbl 0761.60052
[7] E. B. Davies: Quantum Theory of Open Systems. Academic Press, London, 1976. · Zbl 0388.46044
[8] D. Gątarek: A note on nonlinear stochastic equations in Hilbert spaces. Statist. Probab. Lett. 17 (1993), 387-394. · Zbl 0786.60089
[9] A. Ichikawa: Some inequalities for martingales and stochastic convolutions. Stochastic Anal. Appl. 4 (1986), 329-339. · Zbl 0622.60066
[10] P. Kotelenez: A submartingale type inequality with applications to stochastic evolution equations. Stochastics 8 (1982), 139-151. · Zbl 0495.60066
[11] P. Kotelenez: A stopped Doob inequality for stochastic convolution integrals and stochastic evolution equations. Stochastic Anal. Appl. 2 (1984), 245-265. · Zbl 0552.60058
[12] J. Seidler: Da Prato-Zabczyk’s maximal inequality revisited I. Math. Bohem. 118 (1993), 67-106. · Zbl 0785.35115
[13] J. Seidler and T. Sobukawa: Exponential integrability of stochastic convolutions. Submitted. · Zbl 1045.60070
[14] B. Sz.-Nagy: Sur les contractions de l’espace de Hilbert. Acta Sci. Math. Szeged 15 (1953), 87-92. · Zbl 0052.12203
[15] B. Sz.-Nagy: Transformations de l’espace de Hilbert, fonctions de type positif sur un groupe. Acta Sci. Math. Szeged 15 (1954), 104-114. · Zbl 0052.12301
[16] B. Sz.-Nagy and C. Foiaş: Harmonic Analysis of Operators on Hilbert Space. North-Holland, Amsterdam, 1970. · Zbl 0201.45003
[17] L. Tubaro: An estimate of Burkholder type for stochastic processes defined by the stochastic integral. Stochastic Anal. Appl. 2 (1984), 187-192. · Zbl 0539.60056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.